Ask an expert
Question

02 Aug 2011

Post asthma attack
Ref to post1364

Dear Doc
Since writing that post I had a severe asthma attack. I went to my gp''s emergency rooms and was given some injections and nebulised. He also gave me some oral cortisone and antibiotics. I just want to check if it is normal to feel so weak and exhausted after an attack. My lungs feel bruised. I am able to breathe, but it is sore and I cant do anything or have much of a conversation. My body is shaking and I have pains in my shoulders. Is it from the medication or the attack? I cant remember what was in the injections but I know the nebuliser was duolin,. Meds prednisone and klacid.

Thank you
Answer 318 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

BMJ

Yes, it is normal to feel drained after an asthma attack but it is abnormal to experience these symptoms for such a long period after your attack. I strongly suggest that you re-consult your doctor for an examination and possible tests.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18741 votes
Vote